# SDR BAQA090299

- Difficulty date: October 23, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N999G
- Make and model: Beech 100BEECH
- Aircraft serial: B144
- Aircraft time: 10,019 hours
- Propeller: Hartzl HCB4TN5
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Synchrophaser
- Part number: 213618
- Condition: Inoperative
- Location: Propeller
- Part time: 10,019 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER SYCHROPHASER INOPERATIVE. REPLACED WITH SERVICEABLE UNIT.
